ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О задачах типа Сильвестра для однородных пуассоновских процессов

Амбарцумян, Р. В. (1985) О задачах типа Сильвестра для однородных пуассоновских процессов. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 20 (4). pp. 284-288. ISSN 00002-3043

[img]
Preview
PDF
Download (630Kb) | Preview
    Item Type: Article
    Additional Information: Սիլվեստրի տիպի խնդիրներ՝ համասեռ Պուասոնի պրոցեսների համար։ On the Sylvester-type problems for homogeneous Poisson processes.
    Uncontrolled Keywords: Համբարձումյան Ռ. Վ., Ambartzumian R. V.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 07 Dec 2012 15:09
    Last Modified: 25 Dec 2012 18:17
    URI: http://mathematics.asj-oa.am/id/eprint/1399

    Actions (login required)

    View Item